# SDR V0XD201909090003

- Difficulty date: August 29, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 37,515 hours, 28,269 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121378
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE RIB AT SS 58.41 IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED RT WING LEADING EDGE RIB AT SS 58.41 IAW SRM 51-42-13, 51-42-06, 51-42-21.
